MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998806
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician inspected the balloon dilation catheter prior to operation for a patient with urethral stenosis and no problem was noted.However, the pressurization pump leaked water during dilatation for the patient.The event included extra operation and drug therapy.Per follow-up information received from ibc on (b)(6) 2022, the extra operation and drug therapy they had was the replacement of new device.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the physician inspected the balloon dilation catheter prior to operation for a patient with urethral stenosis and no problem was noted.However, the pressurization pump leaked water during dilatation for the patient.The event included extra operation and drug therapy.Per follow-up information received from ibc on 05aug2022, the extra operation and drug therapy they had was the replacement of new device.Per follow-up information received from ibc on 12aug2022, stated that there was no extra operation and drug therapy to replace the new device.
 
Event or Problem Description
It was reported that the physician inspected the balloon dilation catheter prior to operation for a patient with urethral stenosis and no problem was noted.However, the pressurization pump leaked water during dilatation for the patient.The event included extra operation and drug therapy.Per follow-up information received from ibc on 05aug2022, the extra operation and drug therapy they had been the replacement of a new device.Per follow-up information received from ibc on 12aug2022, stated that there was no extra operation and drug therapy to replace the new device.
 
Additional Manufacturer Narrative
Per investigator evaluation, bd has determined that this mdr event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15224680
Report Number1018233-2022-06365
Device Sequence Number12154159
Product Code EZN
UDI-Device Identifier10801741052771
UDI-Public(01)10801741052771
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model Number998806
Device Catalogue Number998806
Device Lot NumberBMGQFM12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/12/2022
01/20/2023
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date08/25/2022
01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age45 YR
Patient SexMale